# SDR DXTA2023032383080

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0324
- Aircraft time: 512 hours, 307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT CLOSE. HANDLE WILL NOT MOVE. // SIGNOFF// VERIFIED DISCREPANCY. LOWERED CABIN DOOR, REMOVED STEPS & INNER SKIN, AND COMPLETED VISUAL INSPECTION NOTING THE INNER HALVES OF THE 6 LOCK PINS WERE DRY THROUGH THE INNER BEARING ASSEMBLIES; THE PINS HAD GOOD LUBRICATION THROUGH THE OUTER BEARING ASSEMBLIES. LUBRICATED LOCK PINS, CLOSED UP ACCESS AND CYCLED CABIN DOOR SEVERAL TIMES WITH GOOD OPS CHECKS EACH TIME. ALL REF CE680A MM 12- 20-40.
